Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Discussion of the Use of Mathematical Models in Financial Accounting

John P. Gould
Journal of Accounting Research
Vol. 20, Supplement: Studies on Current Research Methodologies in Accounting: A Critical Evaluation (1982), pp. 43-47
DOI: 10.2307/2674673
Stable URL: http://www.jstor.org/stable/2674673
Page Count: 5
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Discussion of the Use of Mathematical Models in Financial Accounting
Preview not available

Page Thumbnails

  • Thumbnail: Page 
43
    43
  • Thumbnail: Page 
44
    44
  • Thumbnail: Page 
45
    45
  • Thumbnail: Page 
46
    46
  • Thumbnail: Page 
47
    47